# SDR DLM88071565

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 45,442 hours, 34,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING SLATS BOTH LT AND RT HYD PRESS DROPPED TO ZERO.  AFTER RESETTING C/B H17 PRESS RETURNED TO NML.  FOUND AIR IN BOTH LT AND RT SYS BED AIR.  SERVICED TO FULL.  FOUND A 4 ACCUM LOW LT T/R LEAKING.  NO BYPASS PINS POPPED.  SERV LT/RT BRAKE ACCUM AND RT THRUST REV ACCUM TO PLACARD.  RAN ENG PRESS CKS GOOD.  ECLECTIC PUMPS CKS GOOD.  PRESS CK GOOD.  CHECK SYS AGAIN FOR AIR.  NO SYS HYD LEAKS NOTED.  PRECAUTION CHANGED BOTH ENG HYD PUMPS.  ALSO CHANGED LT THRUST REV ACCUM LEAKING.  REPLACED LT THRUST REV ACCUM.  ALSO, REPLACED BOTH CASE DRAIN FILTERS AND NR 1 GARLOCK SEAL.
